# SDR UIEA2018091801993

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,071 hours, 19,836 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESENDING THRU FL200 WE SAW THE CABIN ALT INDICATOR INDICATED 0, DIFF PREESSURE AND RATE APPEARED NORMAL. PERFORMED OPS CHECK ON CABIN ALT PRESS SYSTEM IAW AMM 21-31-00. OPS CHECK GOOD AT THIS TIME.
